# SDR SWAA2020050542924

- Difficulty date: April 15, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 56,047 hours, 33,294 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB RIB ASSY 4 (STAB STA 120.30) STIFFENER 3 IS CRACKED / REMOVED DAMAGE AND INSTALLED REPAIR TO #3 STIFFENER FOR RIB AT STA - 120.30 IAW SRM 01-55-10-09-2R-5
